American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[2] Krerley Oliveira and Xueting Tian. Non-uniform hyperbolicity and non-uniform specification. Trans. Amer. Math. Soc. 365 (2013) 4371-4392.
Abstract, references, and article information   
View Article: PDF

[3] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[4] Mahsa Allahbakhshi and Anthony Quas. Class degree and relative maximal entropy. Trans. Amer. Math. Soc. 365 (2013) 1347-1368.
Abstract, references, and article information   
View Article: PDF

[5] Wen Huang, Hanfeng Li and Xiangdong Ye. Family independence for topological and measurable dynamics. Trans. Amer. Math. Soc. 364 (2012) 5209-5242.
Abstract, references, and article information   
View Article: PDF

[6] Mike Boyle, Ronnie Pavlov and Michael Schraudner. Multidimensional sofic shifts without separation and their factors. Trans. Amer. Math. Soc. 362 (2010) 4617-4653. MR 2645044.
Abstract, references, and article information   
View Article: PDF

[7] Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue. Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010) 3069-3094. MR 2592946.
Abstract, references, and article information   
View Article: PDF

[8] Dikran Dikranjan, Brendan Goldsmith, Luigi Salce and Paolo Zanardo. Algebraic entropy for Abelian groups. Trans. Amer. Math. Soc. 361 (2009) 3401-3434. MR 2491886.
Abstract, references, and article information   
View Article: PDF

[9] Chao Liang, Geng Liu and Wenxiang Sun. Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 361 (2009) 1543-1579. MR 2457408.
Abstract, references, and article information   
View Article: PDF

[10] Siddhartha Bhattacharya. Isomorphism rigidity of commuting automorphisms. Trans. Amer. Math. Soc. 360 (2008) 6319-6329. MR 2434289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seonhee Lim. Minimal volume entropy for graphs. Trans. Amer. Math. Soc. 360 (2008) 5089-5100. MR 2415065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xiangdong Ye and Guohua Zhang. Entropy points and applications. Trans. Amer. Math. Soc. 359 (2007) 6167-6186. MR 2336322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lorelei Koss. Ergodic and Bernoulli properties of analytic maps of complex projective space. Trans. Amer. Math. Soc. 354 (2002) 2417-2459. MR 1885659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1